# SDR 2004FA0000001

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N354MR
- Make and model: Piper PA-28-181
- Aircraft serial: 2843315
- Engine: Lyc O360*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 63300014
- Condition: Broken
- Location: Nlg Steering
- Part time: 1,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RUDDER LOOSE, FOUND RT ARM TO NOSE WHEEL STEERING ARM BROKEN OFF.  PART APPEARED TO HAVE BEEN CRACKED FOR SOME TIME.  RESEARCH SHOWS WHEEL FAIRINGS REMOVED FOR REPAIR DUE TO HARD CROSSWIND LANDING 145 HOURS.  PREVIOUSLY, AND CABLE TENSION ADJUSTED AT LATER DATE.  SUGGEST HORN BE INSPECTED AFTER HARD LANDINGS OR EXCESS CABLE TENSION ADJUSTMENT REQUIRED.
